# SDR AU510002078

- Difficulty date: November 11, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D71281649
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC PIPE CRACKED AND LEAKING. LOSS OF HYDRAULIC FLUID. (CASA NR 510002078)
